# SDR GRAA9530

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Alt Ind
- Part number: 20676315112
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RENO, NEVADA - UPON TAXI OUT FROM GATE B-10, AIRCRAFT N1068T HAD A RADIO ALTIMETER FAIL FLAG IN BOTH RADIO ALTIMETERS. THE AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED THE CAPTAIN'S RADIO ALTIMETER INDICATOR AND THE SYSTEM CONTINUED TO FAIL.  MAINTENANCE DEFERRED THE SYSTEM IAW MEL:  34-23.  MAINTENANCE INSTALLED ANOTHER RADIO ALTIMETER INDICATOR IN THE CAPTAIN'S POSITION.  OPERATIONAL CHECKED NORMAL.  NO DEFECTS NOTED.  CLEARED THE DEFERRAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
